seroquel and geodon

Discussion in 'Therapy and Medication' started by jcat, Feb 16, 2008.

  1. jcat

    jcat Staff Alumni

    im having nightmares that i think may be from the meds im taking. ive never had dreams like this b4 and they are scaring me. i ve had dreams that i die and knew it was at night that i die. i had one today that had the docs give a time of death and that scares me. ive never had a these dreams til i started taking these meds
    i need to know if anyone else has had dreams like this
     
  2. crazy

    crazy Well-Known Member

    seroquel has a ton of potential side effects....i used to be on it for sleep...id talk to my dr about the dreams cus it very well may be a side effect from the seroquel...
     
  3. downnout

    downnout Well-Known Member

    I was on seroquel for five days and that was enough for me. They gave it to me for sleep/anxiety but I guess it's also an anti-psychotic so it can have a LOT of horrible side effects -- not bad dreams, but muscle twitching, ticks, etc. There are better things out there. For me, it was klonopin, but I've also heard ambilify is a good alternative to seroquel.

    Hope this helps.

    Also, quick side note: Prozac gave me horrible nightmares very similar to yours. I would dream that I went to hell and was morally tested and they seemed so real I didn't want to fall asleep for weeks. As soon as I went off of it, the dreams stopped. Don't worry, you're not going crazy, these drugs can have those effects.
     
  4. Marie72

    Marie72 Member

    Seoquel is the only med that I have taken that helps me sleep. I the only side effect for me is that is lowers my blood pressure so I have to be careful standing up sometimes. I try to take the minimum dose possible that still allows me to sleep. Maybe you can talk to your doctor about lowering your dose?
     
  5. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    I know this is an old thread but I just wanted to reply anyways.. Geodon is a wonder drug for me..Well was a wonder drug for me.. It increased my nightmares a bit but I had them like crazy anyways so that was not a big deal... It stopped working, even at max dose...